# SDR ASAA2022101140250

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 35,122 hours, 11,196 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START AND DURING THE AFTER START CHECK LIST RIGHT PACK LIGHT ILLUMINATED WHEN MASTER CAUTION RECALL PUSHED. THE LIGHT WENT OUT WITH THE MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE CHECK OF R PACK ZONE TEMP CONTROLLER IAW B737-900 FIM 21-62 TASK 801. PREVIOUS LEGS FAULTED R PACK TCV. ACCOMPLISHED FIM 21-62 TASK 831. GREEN LIGHT ILLUMINATES DURING VERIFY. PACK LIGHT DOES NOT ILLUMINATE DURING MASTER CAUTION RECALL.
